# SDR HEEA065103

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 59341
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALTIMETER HAD LEAK AND ADJUSTMENT KNOB HAD EXCESSIVE NEEDLE DRAG.
